# SDR HNAA2021122000601

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500886
- Aircraft time: 39,585 hours, 35,667 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NDIS  692     30-10  0029390  19DEC21  ORF  CLOSE
      CREW REPORTED MOMENTARY WING A/ICE FAIL MSG DURING TAKEOFF. ABORTED TAKEOFF RAN QRH AND ICE PROTECTION TEST (PNEUMATIC) ON GROUND, NO FURTHER DEFECTS NOTED.
FACT  19DEC21  09:21  RIC
      NO RELATED CMC MESSAGES FOUND INSPECTED PACK DUCTS FOR PROPER CONNECTIONS FOUND NUMEROUS DUCT SLEEVES NOT PROPERLY CONNECTED ON #100 AND #200PACK SYSTEMS RECONNECTED DUCT SLEEVES PROPERLY AS REQUIRED LEAK CHECK GOOD PERFORMED AIRFOIL ANTI-ICING SYSTEM OPERATIONAL TEST IN REF TO AMM 30-10-00-700-801-A OPS CHECK GOOD OK FOR SERVICE AT THIS TIME
